# SDR CALA2021100601803

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE LP7161768 PLANNING TO CONTACT ENGINEERING AFTER 29-JAN -22, BUT BEFORE 28-FEB-22 FOR ECRA 5341-01271 PART 3 PERMANENT REPAIR ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF LATEST REVISION OF ECRA 5341-01271. PLANNING TO CONTACT ENGINEERING AFTER 29-JAN- 2022 BUT BEFORE 28-FEB-2022. APPROVED FOR CARRY "PLANNING TO CONTACT ENGINEERING AFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT 29-JAN-2022, BUT BEFORE 28-FEB-2022 FOR EC/RA 5341-01271 PART 3 FOR PERMANENT REPAIR DETERMINATION." Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
